Volume 19, Number 4, October-December 2013
|Page(s)||1109 - 1165|
|Published online||13 August 2013|
A game interpretation of the Neumann problem for fully nonlinear parabolic and elliptic equations
UPMC Univ. Paris 06, UMR 7598
Laboratoire Jacques-Louis Lions, CNRS, LJLL, 75005
Revised: 29 October 2012
We provide a deterministic-control-based interpretation for a broad class of fully nonlinear parabolic and elliptic PDEs with continuous Neumann boundary conditions in a smooth domain. We construct families of two-person games depending on a small parameter ε which extend those proposed by Kohn and Serfaty . These new games treat a Neumann boundary condition by introducing some specific rules near the boundary. We show that the value function converges, in the viscosity sense, to the solution of the PDE as ε tends to zero. Moreover, our construction allows us to treat both the oblique and the mixed type Dirichlet–Neumann boundary conditions.
Mathematics Subject Classification: 49L25 / 35J60 / 35K55 / 49L20 / 35D40 / 35M12 / 49N90
Key words: Fully nonlinear elliptic equations / viscosity solutions / Neumann problem / deterministic control / optimal control / dynamic programming principle / oblique problem / mixed-type Dirichlet–Neumann boundary conditions
© EDP Sciences, SMAI, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.